Electron. J. Diff. Eqns., Vol. 2003(2003), No. 91, pp. 1-5.

The Eddy current problem with temperature dependent permeability

Giovanni Cimatti

We prove the uniqueness and existence of a local solution in time for a system of PDE's modelling the eddy currents and the heating of a cylindrical conductor.

Submitted June 17, 2003. Published September 8, 2003.
Math Subject Classifications: 78A30, 35K50.
Key Words: Eddy currents, parabolic nonlinear system, temperature, permeability.

Show me the PDF file (150K), TEX file, and other files for this article.

Giovanni Cimatti
Department of Mathematics
University of Pisa
via Buonarroti, 2, 56100 Pisa, Italy
email: cimatti@dm.unipi.it

Return to the EJDE web page